# SDR AALA200801951

- Difficulty date: July 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 27,901 hours
- Engine: Pwa JT8D219
- Engine time: 2,957 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E, A

## Discrepancy

DFW INFLIGHT T2457/24JUL.  CREW REPORTED NR 1 ENGINE MADE LOUD BANG FOLLOWED BY ENGINE GAS TEMPERATURE HIGH.  CREW SHUT DOWN NR 1 ENGINE AND RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND TURBINE DAMAGE.  REPLACED NR 1 ENGINE ON 24 JUL AT DFW.  SYSTEM GROUND CHECKED NORMAL OPS.  (OPEN)
